# SDR CALA2013110592684

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 81,150 hours, 23,509 cycles
- Engine: Pwa PW2037
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bearing
- Condition: Excess Play
- Location: Apu Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT APU MOUNT, UPPER BRACE ATTACH POINT HAS RADIAL PLAY.  REPLACED UPPER PLENUM BRACKET BEARING FOR RT APU MOUNT BRACE.
